# SDR QXEA200400496

- Difficulty date: July 2, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 14,497 hours, 20,761 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 NACELLE FIREWALL HAS A CRACK .300 INCH LONG AT STATION XN125.00 AND ZN-7.00, LEFT HAND SIDE BY EXHAUST OPENING.  REPAIRED IAW RD 8-54-104.
